MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL
Model Number AORTIC CUTTERS, 5-PACK (3.8MM)
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device not returned.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, aortic cutters (3.8mm) was not sharp.It broke, but it wasn't enough.The new punch was used again and the operation was finished.There seems to be no problem with the patient.The operation has been completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated sections: g4,g7,h2,h6,h10 internal complaint number: (b)(4).The lot # 25150913 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
AORTIC CUTTERS, 5-PACK (3.8MM)
Common Device Name
CUTTER, SURGICAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10711598
Report Number2242352-2020-00908
Device Sequence Number14273117
Product Code FZT
UDI-Device Identifier00607567700260
UDI-Public00607567700260
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Model NumberAORTIC CUTTERS, 5-PACK (3.8MM)
Device Catalogue NumberAC-3038
Device Lot Number25150913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1